Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Arrieta Algarra, José María y Carvalho, Alexandre N. y Langa, José A. y Rodríguez Bernal, Aníbal (2012) Continuity of Dynamical Structures for Nonautonomous Evolution Equations Under Singular Perturbations. Journal of Dynamics and Differential Equations, 24 (3). pp. 427-481. ISSN 1040-7294

Díaz Díaz, Jesús Ildefonso y Langa, José A. y Valero , José (2009) On the asymptotic behaviour of solutions of a stochastic energy balance climate model. Physica D-Nonlinear Phenomena, 238 (9-10). pp. 880-887. ISSN 0167-2789

Rodríguez Bernal, Aníbal y Langa, José A. y Suárez Fernández , Antonio (2010) On the long time behavior of non-autonomous Lotka-Volterra models with diffusion via the sub-supertrajectory method. Journal of Differential Equations, 249 (2). pp. 414-445. ISSN 0022-0396

Rodríguez Bernal, Aníbal y Langa, José A. y Robinson, James C. y Suárez, Antonio (2009) Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion. Siam Journal on Mathematical Analysis , 40 (6). 2179-2216 . ISSN 0036-1410

Esta lista fue generada el Sat Dec 3 02:43:36 2016 CET.